# SDR DALA2019102866192

- Difficulty date: October 25, 2019
- Submitted: October 28, 2019
- Operation: Air carrier
- Aircraft: N3741S
- Make and model: Boeing 737832
- Aircraft serial: 30487
- Aircraft time: 60,782 hours, 23,558 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Diode
- Condition: Failed
- Location: Battery Pack
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 6361262) DURING INSPECTION FOUND DURING TASK EMERG LIGHT CHECK, FOUND LIGHTS INOPERATIVE FROM SEAT ROW 23 TO SEAT ROW 31. FOUND BURNED DIODE INSIDE BATTERY PACK M01672 REPLACED DIODE OPS CHECK GOOD, IAW B737 AMM 33-51.
